# SDR NACA2021122500001

- Difficulty date: December 25, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,010 hours, 13,870 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,407 hours, 559 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. ALL ASSOCIATED WIRING FOR LH EEC WDM 73-21-11 AND 73-21-13 WERE WRUNG OUT AND INSPECTED IAW 20-10-39. A SHAKEDOWN OF THE ASSOCIATED WIRING WAS ACCOMPLISHED IAW 20-80-24. EXTREME MOISTURE AND DIRT WERE FOUND IN BOTH J1 AND J2 CONNECTORS, THE CONNECTORS WERE CLEANED TO REMOVE ALL DIRT AND GREASE. 3 SHIELDED WIRES WERE REPAIRED IAW 20-60-01: W5316-2178, W5316-223, AND W5314-207-20. THE WIRING INTO CONNECTOR J2 WAS EXTREMELY WATERLOGGED. THE PROTECTION AND OUTER HARNESS COVERING WERE REPLACED IAW 20-60-03.
